# SDR AALA980836

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED AT STATION 1955 BETWEEN LONGERON 40L AND 48L.  REMOVED CORROSION PER 51-21-01 AND INSTALLED NEW SHEAR TIE PER AARD 51-10-00-01.  (M)
